EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 151, No. 1, pp. 151-191, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 151, No. 1, pp. 151-191 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Construction of boundary invariants and the logarithmic singularity of the Bergman kernel

Kengo Hirachi

Review from Zentralblatt MATH:

The author studies Fefferman's program of expressing the singularity of the Bergman kernel for smoothly bounded strictly pseudoconvex domains $\Omega\subset \Bbb C^n$ in terms of local biholomorphic invariants of the boundary. The Bergman kernel on the diagonal $K(z,\overline{z})$ is written in the form $K=\varphi r^{-n-1}+\psi\log r$ with $\varphi,\psi\in C^\infty(\overline{\Omega}),$ where $r$ is a smooth defining function of $\Omega.$

The purpose of this paper is to give a full invariant expression of the weak singularity $\psi\log r.$

Reviewed by A.V.Chernecky

Keywords: Fefferman's program; Bergman kernel; smoothly bounded strictly pseudoconvex domains; CR invariants; Weyl invariants; defining functions; complex Monge-Ampère equation; asymptotics; biholomorphic invariance; Weyl function

Classification (MSC2000): 32A25

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission